# SDR A6WA200840300

- Difficulty date: April 7, 2008
- Submitted: July 8, 2008
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 18,348 hours, 16,162 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 1314022
- Part serial: 0843B
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 674 hours, 644 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DID NOT PRESSURIZE AFTER TAKEOFF, CABIN RATE OF CLIMB MATCHED AIRCRAFT RATE OF CLIMB. NO EICAS MESSAGE RECEIVED. PLACED BOTH AUTOPRESSURE CONTROLLERS ON MEL. REMOVED AND REPLACED AUTOPRESSURE REGULATOR IAW AMM21-31-07. (K)
